Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 151095, 12 pages
http://dx.doi.org/10.1155/2014/151095
Research Article

Enhanced Control Design of Discrete-Time Takagi-Sugeno State-Multiplicative Noisy Systems

Department of Cybernetics and Artificial Intelligence, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia

Received 4 December 2013; Revised 21 February 2014; Accepted 25 February 2014; Published 13 April 2014

Academic Editor: Shuping He

Copyright © 2014 Dušan Krokavec and Anna Filasová. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Gershon, U. Shaked, and I. Yaesh, H Control and Estimation of State-Multiplicative Linear Systems, vol. 318, Springer, London, UK, 2005. View at MathSciNet
  2. S. M. Joshi, “On optimal control of linear systems in the presence of multiplicative noise,” IEEE Transactions on Aerospace and Electronic Systems, vol. 12, no. 1, pp. 80–84, 1976. View at Google Scholar · View at MathSciNet
  3. P. McLane, “Optimal stochastic control of linear systems with state- and control-dependent disturbances,” IEEE Transactions on Automatic Control, vol. 16, no. 6, pp. 793–798, 1971. View at Google Scholar · View at Scopus
  4. Y. A. Phillis, “Controller design of systems with multiplicative noise,” IEEE Transactions on Automatic Control, vol. 30, no. 10, pp. 1017–1019, 1985. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. L. El Ghaoui, “State-feedback control of systems with multiplicative noise via linear matrix inequalities,” Systems & Control Letters, vol. 24, no. 3, pp. 223–228, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Zhou, J. C. Doyle, and K. Glover, Robust and Optimal Control, Prentice Hall, Upper Saddle River, NJ, USA, 1996.
  7. D. Hinrichsen and A. J. Pritchard, “Stochastic H,” SIAM Journal on Control and Optimization, vol. 36, no. 5, pp. 1504–1538, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Gao and C. Wang, “Improved bounded real lemma for continuous-time stochastic systems with polytopic uncertainties,” in Proceedings of the American Control Conference (AAC '04), pp. 2654–2658, Boston, Mass, USA, July 2004. View at Scopus
  9. O. L. V. Costa and C. S. Kubrusly, “State feedback H-control for discrete-time infinite-dimensional stochastic bilinear systems,” Journal of Mathematical Systems, Estimation, and Control, vol. 6, no. 2, pp. 1–32, 1996. View at Google Scholar · View at MathSciNet
  10. A. El Bouhtouri, D. Hinrichsen, and A. J. Pritchard, “H-type control for discrete-time stochastic systems,” International Journal of Robust and Nonlinear Control, vol. 9, no. 13, pp. 923–948, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. Gershon and U. Shaked, “H output-feedback control of discrete-time systems with state-multiplicative noise,” Automatica, vol. 44, no. 2, pp. 574–579, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D. Krokavec and A. Filasová, “Constrained control of discrete-time stochastic systems,” in Proceedings of the 17th World Congress, International Federation of Automatic Control (IFAC '08), pp. 15315–15320, Seoul, Korea, July 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. E. Todorov, “Stochastic optimal control and estimation methods adapted to the noise characteristics of the sensorimotor system,” Neural Computation, vol. 17, no. 5, pp. 1084–1108, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. E. Gershon and U. Shaked, Advanced Topics in Control and Estimation of State-Multiplicative Noisy Systems, vol. 439, Springer, London, UK, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T. Takagi and M. Sugeno, “Fuzzy identification of systems and its applications to modeling and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 15, no. 1, pp. 116–132, 1985. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. M. Johansson, A. Rantzer, and K.-E. Årzén, “Piecewise quadratic stability of fuzzy systems,” IEEE Transactions on Fuzzy Systems, vol. 7, no. 6, pp. 713–722, 1999. View at Publisher · View at Google Scholar · View at Scopus
  17. I. Abdelmalek, N. Goléa, and M. L. Hadjili, “A new fuzzy Lyapunov approach to non-quadratic stabilization of Takagi-Sugeno fuzzy models,” International Journal of Applied Mathematics and Computer Science, vol. 17, no. 1, pp. 39–51, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. Krokavec and A. Filasová, “Optimal fuzzy control for a class of nonlinear systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 481942, 29 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Pan, S. Fei, Y. Ni, and M. Xue, “New approaches to relaxed stabilization conditions and H-infinity control designs for T-S fuzzy systems,” Journal of Control Theory and Applications, vol. 10, no. 1, pp. 82–91, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. P. A. Santim, M. C. M. Teixeira, W. A. de Souza, R. Cardim, and E. Assunção, “Design of a Takagi-Sugeno fuzzy regulator for a set of operation points,” Mathematical Problems in Engineering, vol. 2012, Article ID 731298, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. K. Tanaka and H. O. Wang, Fuzzy Control Systems Design and Analysis. A Linear Matrix Inequality Approach, John Wiley & Sons, New York, NY, USA, 2001.
  22. G. Feng, Analysis and Synthesis of Fuzzy Control Systems. A Model-Based Approach, Taylor & Francis, Boca Raton, Fla, USA, 2010.
  23. C.-C. Ku, P.-H. Huang, and W.-J. Chang, “Passive fuzzy controller design for nonlinear systems with multiplicative noises,” Journal of the Franklin Institute: Engineering and Applied Mathematics, vol. 347, no. 5, pp. 732–750, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. W.-J. Chang, C.-C. Ku, and C.-H. Chang, “PDC and non-PDC fuzzy control with relaxed stability conditions for contintuous-time multiplicative noised fuzzy systems,” Journal of the Franklin Institute: Engineering and Applied Mathematics, vol. 349, no. 8, pp. 2664–2686, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. W.-J. Chang, L.-Z. Liu, and C.-C. Ku, “Passive fuzzy controller design via observer feedback for stochastic takagi-sugeno fuzzy models with multiplicative noises,” International Journal of Control, Automation and Systems, vol. 9, no. 3, pp. 550–557, 2011. View at Publisher · View at Google Scholar · View at Scopus
  26. W.-J. Chang and B.-J. Huang, “Variance and passivity constrained fuzzy control for nonlinear ship steering systems with state multiplicative noises,” Mathematical Problems in Engineering, vol. 2013, Article ID 687317, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. W.-J. Chang, C.-C. Ku, and H.-J. Liang, “Actuator saturation constrained fuzzy control for discrete stochastic fuzzy systems with multiplicative noises,” Mathematical Problems in Engineering, vol. 2013, Article ID 732939, 10 pages, 2013. View at Publisher · View at Google Scholar
  28. K. Tanaka, S. Hori, and H. O. Wang, “Multiobjective control of a vehicle with triple trailers,” IEEE/ASME Transactions on Mechatronics, vol. 7, no. 3, pp. 357–368, 2002. View at Publisher · View at Google Scholar · View at Scopus
  29. K. E. Atkinson, An Introduction to Numerical Analysis, John Wiley & Sons, New York, NY, USA, 2nd edition, 1989. View at MathSciNet
  30. K. Tanaka and M. Sano, “A robust stabilization problem of fuzzy control systems and its application to backing up control of a truck-trailer,” IEEE Transactions on Fuzzy Systems, vol. 2, no. 2, pp. 119–134, 1994. View at Publisher · View at Google Scholar · View at Scopus
  31. W.-J. Chang, W.-Y. Wu, and C.-C. Ku, “H constrained fuzzy control via state observer feedback for discrete-time TakagiSugeno fuzzy systems with multiplicative noises,” ISA Transactions, vol. 50, no. 1, pp. 37–43, 2011. View at Publisher · View at Google Scholar · View at Scopus
  32. R. E. Skelton, T. Iwasaki, and K. M. Grigoriadis, A Unified Algebraic Approach to Linear Control Design, Taylor & Francis, London, UK, 1998. View at MathSciNet
  33. M. Sampei, T. Tamura, T. Itoh, and M. Nakamichi, “Path tracking control of trailer-like mobile robot,” in Proceedings of the IEEE/RSJ International Workshop on Intelligent Robots and Systems (IROS '91), pp. 193–198, Osaka, Japan, November 1991. View at Scopus
  34. K. Tanaka and T. Kosaki, “Design of a stable fuzzy controller for an articulated vehicle,” IEEE Transactions on Systems, Man, and Cybernetics B: Cybernetics, vol. 27, no. 3, pp. 552–558, 1997. View at Publisher · View at Google Scholar · View at Scopus
  35. W. J. Chang, C. C. Shing, and W. Chang, “Constrained discrete fuzy control for a perturbed trailer type mobile robot stochastic system,” in Proceedings of the IEEE/ASME International Conference on Advances Intelligent Mechatronics (AIM '03), pp. 175–180, Kobe, Japan, 2003.
  36. D. Peaucelle, D. Henrion, Y. Labit, and K. Taitz, User's Guide for SeDuMi Interface 1.04, LAAS-CNRS, Toulouse, France, 2002.